# SDR IPXA2015042788418

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 66,908 hours, 13,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, RECEIVED EMERGENCY LIGHT BATTERY 1 LOW .  R & R EMERGENCY LIGHT POWER SUPPLY BATTERY ASSY.  OPS TESTS GOOD IAW AMM 33-51-01.
